# SDR SWAA2025031103123

- Difficulty date: March 8, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 71,722 hours, 42,688 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT L1076 OVERDOOR EXIT SIGN INOP.<[01] FOUND WIRE W3142-0474-20 DEPINNED. REPINNED WIRE W3142-0474-20 ON GROUND BLOCK GD3814-AC AND PERFORMED GOOD OPERATIONAL CHECK PER WDM 33-51-14 AND AMM 33-51-00-710-801.  TOOL USED. LARGE DANIELS. ID: ATS2228. DUE DATE: 06/2025.;[02] VERIFIED CORRECTIVE ACTION 1
